# SDR UPS05843887

- Difficulty date: February 15, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN TEST, NOISE HEARD COMING FROM OXYGEN BOTTLES.  REMOVED AND REPLACED CREW 02 BOTTLE REGULATOR WITH REF TO MM 35 10 04 2.  OPS CKS OK.  OK FOR SERVICE.
